Ask a doctor

Can I Use Bleach or Wax or Threading when I Am Using Accutane?

my skin is going dark ..can u please suggest a new method for lightening the complexion with a clear skin. my dhea hormone level is high and have excess hairgrowth and many other problems because of that what should i do? can i use bleach or threading on my face during accutane treatment. as my lips are going so dry during this treatment what should i apply on lips to remain it in rosy color and soft. as i am an acne patient which soap should i use

Doctor Answers (1)

Avoid waxing or threading while on Accutane

+1

I recommend avoiding waxing, threading, or any other procedure where the skin is rubbed or stripped while you are on Accutane, and for at least 6 months after your course is finished.  This includes any laser procedures for acne scarring.  Your skin is more fragile during and after Accutane and may not heal as well as it normally would.  

Using bleach may irritate the skin, as your skin is more sensitive when you are using Accutane.  

Atlanta Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...